# SDR SWAA2022122083587

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 30,645 hours, 14,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE PRESSURE GAUGE COVER FELL OFF SECURED TO SLIDE COVER WITH TAPE<[01] OK TO CONTINUE PER MEL 25-10-01. AUTHORIZATION # 109327;[02] RE-INSTALLED RH AFT SLIDE PER AMM 25-66-01.
